# SDR SWAA970024

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Expired Date
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SERVICE ESCAPE SLIDE DATE NEAR EXPIRATION.  REPLACED SLIDE PER BOEING M/M.
